# SDR CHQA20120214051

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 26,785 hours, 22,969 cycles
- Engine: Allsn AE3007A
- Engine time: 24,065 hours, 18,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00045
- Condition: Discharged
- Location: Cabin
- Part time: 20,596 hours, 17,620 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 2 FLOOR STRIP EMERGENCY PROXIMITY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER TWO EMERGENCY BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
